# SDR FDEA202206041376

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-300
- Aircraft serial: 63102
- Aircraft time: 6,300 hours, 3,028 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T2170
- Part serial: NA
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER 114T2170-5 WITH LOOSE/DAMAGED FASTENERS LOCATED AT LS FLE OSS   441. 0000553921 : DAVIES, ANDREW M - 04-JUN-2022 22:16  REMOVED AND REPLACED CRACKED FORMER, LOOSE AND MISSING FASTENERS PER E.A, H-5720-T0368803 P1
